# SDR CA110204006

- Difficulty date: January 31, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 1,080 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Nlg Connector
- Part time: 1,118 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, N
- Precautionary procedure: L, A

## Discrepancy

(CAN) DURING APPROACH, IT WAS NOTICED THAT ONCE THE LANDING GEAR WAS DEPLOYED THAT THE NOSE LANDING GEAR DOWN INDICATOR LIGHT WAS EXTINGUISHED. PILOT USED THE "PUSH TO TEST" FUNCTION AND CONFIRMED THAT LIGHT BULBS WERE NOT BURNED OUT.  APPROACH ABORTED AND THE AIRCRAFT RETURNED  WHERE IT COMPLETED A SAFE LANDING.  AFTER TROUBLESHOOTING THE SYSTEM IT WAS FOUND THAT AN ELECTRICAL PIN FOUND IN CONNECTOR P150 WAS THE PROBLEM. THE PIN IS SUPPOSED TO HAVE TWO WIRES SPLICED INTO IT. BOTH WIRES WERE SPLICED INTO THE PIN BUT THE INSULATION FROM ONE WIRE HAD NOT BEEN REMOVED FOR THE CRIMP AT THE PIN. IT WAS APPARENT THAT THE CRIMP PIERCED THE INSULATION, ALTHOUGH TEMPORARILY, ALLOWING THE CIRCUIT TO FUNCTION FOR THE FIRST 1100 HRS OF THE AIRCRAFT`S LIFE, HOWEVER, BE IT BECAUSE OF VIBRATION OR OTHER OUTSIDE FORCES THE CRIMP STOPPED TOUCHING THE WIRE THROUGH THE INSULATION CAUSING THE DEFECT NOTED HEREIN.  A NEW PIN WAS INSTALLED AND THE WIRES STRIPPED AND CRIMPED CORRECTLY. SEVERAL GEAR SWINGS WERE CARRIED OUT TO CONFIRM SERVICEABLILITY OF THE SYSTEM. THE INDICATION SYSTEM FUNCTIONED PERFECTLY THROUGH ALL CYCLES.
